MAUDE Adverse Event Report: MSD BARTLETT MFG CRESCENT VB SPACER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MSD BARTLETT MFG CRESCENT VB SPACER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 9197006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: 9197006, lot#: 398726.The shaft of the trail handle has broken where the shaft meets the handle locking pin.A microscopic review of the fracture surface is consistent with material overload from a bending moment.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via manufacturer representative regarding a patient with unknown indication for tlif (transforaminal lumbar interbody fusion)(levels implanted l3-s1).It was reported that the instrument broke.The product will be returned and replaced.No further complications were reported.On (b)(6) 2020, update received from rep the product came in patient contact.There were no patient complications.

Brand Name
CRESCENT VB SPACER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MSD BARTLETT MFG
2975 brother blvd
bartlett TN 38133
MDR Report Key10940316
Report Number1030489-2020-01741
Device Sequence Number4294750
Product Code LXH
UDI-Device Identifier00613994120649
UDI-Public00613994120649
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9197006
Device Catalogue Number9197006
Device Lot Number398726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR